Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 30, 2008, 7:23 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 30, 2008, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2008, 7:23 AM MDT (13:23 UTC)
- In effect from
- Mar 30, 2008, 1:00 PM MDT
- Expired
- Mar 30, 2008, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 301323 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 723 AM MDT SUN MAR 30 2008 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY THIS EVENING FOR MUCH OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .THE COMBINATION OF GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING OVER THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. LOCATIONS ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS AS WELL AS THE MIDDLE RIO GRANDE VALLEY MAY EXPERIENCE ONE TO TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. NMZ103-104-107-108-302130- /O.UPG.KABQ.FW.A.0020.080330T1800Z-080331T0100Z/ /O.NEW.KABQ.FW.W.0023.080330T1900Z-080331T0200Z/ /O.NEW.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 723 AM MDT SUN MAR 30 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR THIS AFTERNOON AND EARLY THIS EVENING...AND AGAIN MONDAY AFTERNOON AND EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 40
2 follow-up statements
000 WWUS85 KABQ 302109 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT SUN MAR 30 2008 ...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR MUCH OF THE EASTERN PLAINS REGION FOR WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR MUCH OF THE EASTERN PLAINS REGION AGAIN FOR WINDS AND HUMIDITIES... .THE COMBINATION OF GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS INTO EARLY THIS EVENING OVER THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. SIMILAR CONDITIONS LIKELY FOR SAME AREAS AGAIN MONDAY AFTERNOON AND EVENING WITH WIND A LITTLE STRONGER THAN TODAY. NMZ103-104-107-108-310200- /O.CON.KABQ.FW.W.0023.000000T0000Z-080331T0200Z/ /O.CON.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 309 PM MDT SUN MAR 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR THIS AFTERNOON AND EARLY THIS EVENING...AND AGAIN MONDAY AFTERNOON AND EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KABQ 310145 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 745 PM MDT SUN MAR 30 2008 ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR MUCH OF THE EASTERN PLAINS REGION AGAIN FOR WINDS AND HUMIDITIES... .THE COMBINATION OF GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES MAY RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS MONDAY AFTERNOON INTO MONDAY EVENING OVER THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. NMZ103-104-107-108-311400- /O.EXP.KABQ.FW.W.0023.000000T0000Z-080331T0200Z/ /O.CON.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 745 PM MDT SUN MAR 30 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MONDAY AFTERNOON INTO MONDAY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ GUYER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 30, 2:47 AM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Mar 30, 2:47 AM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 AM MDT SUN MAR 30 2008 .DISCUSSION... CURRENTLY...LONG WAVE TROUGH ALOFT EXTENDING FROM NORTHERN ALBERTA IN NORTHWEST CANADA SOUTHWARD TO SOUTHERN CALIFORNIA COAST BACKING WINDS GRADUALLY TO SOUTHWEST ACROSS NEW MEXICO THIS MORNING...AS JET STREAK AT 300 MB PUSHES LEFT EXIT REGION TOWARD THE FOUR CORNERS. AT THE SURFACE...TROUGH EXTENDS FROM SOUTHERN NEVADA TO WESTERN KANSAS. DRY LINE JUST OVER THE TEXAS LINE SEPARATES DEWPOINTS IN THE LOW 20S IN NEW MEXICO FROM 30S AND 40S OVER THE TEXAS PANHANDLE. BEST DYNAMICS AND CLOUD COVER REMAINING NORTH OF THE STATE THIS MORNING ALONG COLD FRONT...AND THESE WILL GRADUALLY SAG SOUTHWARD TO CLIP NORTHERN TIER OF THE STATE DURING THE AFTERNOON. MODELS...IN REASONABLE AGREEMENT THROUGH THE INTERMEDIATE TERM IN SWINGING TROUGH ALOFT EASTWARD ALONG NORTHERN BORDER OF NEW MEXICO THROUGH NEXT 48 HOURS. UPSTREAM...SHORTWAVE NEAR THE ALASKA PENINSULA WILL DIG RAPIDLY TO CLOSED LOW OFF THE CENTRAL CALIFORNIA COAST LATE TUESDAY...AND THIS FEATURE WILL MAKE AGONIZINGLY SLOW EASTWARD TURN TO ARRIVE NEAR THE FOUR CORNERS ON WEDNESDAY AFTERNOON. MOST ENERGY SLATED TO REMAIN NORTH OF THE STATE...BUT NORTHERN TIER WILL RECEIVE ANOTHER CLIP AS WAVE SHEARS EAST TO THE CENTRAL PLAINS. NEXT INBOUND ALASKAN SYSTEM WILL COIL UP OVER THE EASTERN PACIFIC OFF NORTHERN CALIFORNIA BY THURSDAY MORNING WITH PLANS FOR AN EASTWARD SHEAR TOWARD NEW MEXICO ARRIVING IN TIME FOR THE LAST HALF OF THE WEEKEND. SHORT TERM...TODAY AND TONIGHT...DEEPENING SURFACE LOW OVER NORTHERN HALF OF NEW MEXICO COMBINED WITH INCREASING SOUTHWEST WINDS ALOFT WILL SET STAGE FOR GUSTY DAY TODAY...ESPECIALLY OVER WEST CENTRAL AND SOUTHWEST MOUNTAINS...AND DOWNWIND OF THE CENTRAL MOUNTAIN CHAIN. MINIMUM HUMIDITIES FALLING WELL INTO THE SINGLE DIGITS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...AND WILL HOIST RED FLAG WARNING FROM THE GALLINAS...MANZANO...AND SANDIA MOUNTAINS EASTWARD TO THE TEXAS BORDER...AND FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. RECOVERIES TO NEAR 20 PERCENT BY MID EVENING WILL EASE THE FIRE WEATHER DANGER FOR THE DAY TODAY. AS JET STREAK ALOFT NOSES LEFT EXIT REGION INTO THE FOUR CORNERS...ISOLATED HIGH BASED THUNDERSTORMS ARE POSSIBLE...AND THESE WILL PRODUCE LITTLE RAINFALL AT THE SURFACE. FURTHER EAST...DEVELOPING SHOWERS OVER THE HIGHER COUNTRY NEAR THE COLORADO BORDER WILL CHANGE OVER TO SNOW WITH MODEST ACCUMULATIONS OF AN INCH OR TWO THROUGH THE OVERNIGHT TONIGHT AS SURFACE LOW SHIFTS EASTWARD ACROSS THE TEXAS PANHANDLE. TEMPERATURES STILL RUNNING WELL ABOVE NORMAL FOR THE END OF MARCH. LONG TERM...MONDAY THROUGH WEDNESDAY...SHORTWAVE CLIPPING NORTHERN TIER ON MONDAY WILL VEER FLOW ALOFT TO WEST DURING THE DAY...WITH CONTINUED MAINTENANCE OF SURFACE LOW OVER THE TEXAS PANHANDLE SETTING STATE FOR ANOTHER GUSTY DAY ON MONDAY WITH CRITICAL FIRE WEATHER CONDITIONS REDEVELOPING OVER MANY OF THE SAME SPOTS AS SUNDAY...AND YET ANOTHER FIRE WEATHER WATCH HAS BEEN SET FOR THE DAY ON MONDAY. COLD FRONT SAGGING SOUTHWARD AS TROUGH SHOOTS BY WILL HELP COOL OFF TEMPERATURES SLIGHTLY OVERNIGHT. INTO TUESDAY...HIGH PRESSURE BUILDING OVER COLORADO AS SURFACE LOW SHIFTS TO SOUTH TEXAS WILL HELP VEER LOW LEVEL WINDS TO NORTHERLY DURING THE DAY...AND REDUCED WIND SPEEDS AND COOL FRONT SAGGING ACROSS THE EASTERN FOURTH OF THE STATE WILL LIMIT CRITICAL FIRE WEATHER CONDITIONS AS A LITTLE MOISTURE WILL WORK INTO THE EASTERN HALF OF THE STATE. BROAD RIDGING IN ADVANCE OF INBOUND PACIFIC SYSTEM WILL KEEP SKIES MOSTLY SUNNY WITH CONTINUED DRYING TREND. INTO WEDNESDAY...CALIFORNIA TROUGH ADVANCING TO THE FOUR CORNERS LATE IN THE DAY...AS SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO. SOUTHWEST FLOW THROUGH THE ATMOSPHERE WILL SET UP ANOTHER BLUSTERY DAY...AND RIPPLE IN FLOW COMBINED WITH SURFACE MOISTURE CONVERGENCE COULD BE GOOD FOR SOME THUNDERSTORMS ALONG THE TEXAS BORDER ON WEDNESDAY AFTERNOON. MORE SUBSTANTIAL CLOUDS AND SHOWERS WILL SWING OVER NORTHERN HALF OF THE FORECAST AREA OVERNIGHT WEDNESDAY WITH ANOTHER SHOT OF HIGH PEAK SNOW FOR THE NORTHWEST MOUNTAINS AND RAIN ELSEWHERE. SHY && .AVIATION... VFR CONDITIONS WILL PREVAIL NEARLY ALL AREAS NEXT 24 HOURS. LOW CIGS EXPECTED TO STAY JUST SOUTH AND EAST OF KROW AND KTCC SITES...AFFECTING EASTERN CHAVES COUNTY AND ROOSEVELT AND CURRY COUNTIES THROUGH MID MORNING. GUSTY WINDS AGAIN FOR THIS AFTERNOON AND EARLY EVENING ACROSS A GOOD PORTION OF FORECAST AREA...HIGHEST IN AREAS TO EAST OF THE CENTRAL MOUNTAIN CHAIN. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 68 40 60 30 / 10 40 10 0 GALLUP.......................... 66 35 58 24 / 0 5 0 0 GRANTS.......................... 68 34 61 23 / 0 0 0 0 GLENWOOD........................ 74 37 70 30 / 0 5 0 0 CHAMA........................... 57 28 50 22 / 10 40 30 0 LOS ALAMOS...................... 62 36 56 30 / 0 10 5 0 RED RIVER....................... 54 29 47 23 / 0 10 5 0 TAOS............................ 64 35 54 25 / 0 10 10 0 SANTA FE........................ 68 36 59 28 / 0 5 0 0 SANTA FE AIRPORT................ 70 37 61 29 / 0 5 0 0 ESPANOLA........................ 72 39 66 32 / 0 10 5 0 ALBUQUERQUE HEIGHTS............. 72 44 67 38 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 74 35 69 30 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 70 43 66 36 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 73 42 67 36 / 0 0 0 0 SOCORRO......................... 78 44 74 35 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 64 38 58 30 / 0 0 0 0 MORIARTY/ESTANCIA............... 71 38 62 32 / 0 0 0 0 CARRIZOZO....................... 75 43 70 37 / 0 0 0 0 RUIDOSO......................... 67 41 61 34 / 0 0 0 0 RATON........................... 71 33 64 25 / 0 5 0 0 LAS VEGAS....................... 69 39 63 27 / 0 5 0 0 ROY............................. 70 40 65 30 / 0 0 0 0 CLAYTON......................... 73 42 68 32 / 0 0 0 0 SANTA ROSA...................... 81 44 73 35 / 0 0 0 0 TUCUMCARI....................... 83 47 76 36 / 0 0 0 0 FORT SUMNER..................... 81 46 77 39 / 0 0 0 0 CLOVIS.......................... 82 48 76 39 / 0 0 0 0 PORTALES........................ 83 47 78 38 / 0 0 0 0 ROSWELL......................... 86 48 81 44 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && SHY/40
Hazardous weather outlook, Mar 30, 5:34 AM MDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT SUN MAR 30 2008 NMZ001>021-026-311200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 534 AM MDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TO 7 PM MDT FOR THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS LINE. THE AREA INCLUDES THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS BEGINNING EARLY THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. ISOLATED THUNDERSTORMS WITH LITTLE OR NO RAIN ARE POSSIBLE NEAR THE FOUR CORNERS AREA THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY ACROSS THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS LINE...INCLUDING THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. WINDS WILL REACH 35 MPH WITH GUSTS TO 50 MPH DURING THE AFTERNOON EAST OF THE CENTRAL MOUNTAIN CHAIN. FOR TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR WEDNESDAY AND THURSDAY...STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS ACROSS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER. A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY NEAR THE TEXAS BORDER. FOR FRIDAY AND SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT WILDFIRE OR SIGNIFICANT WIND GUSTS THIS AFTERNOON. SHY
In the hours before
Special weather statement, Mar 30, 7:17 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 717 AM MDT SUN MAR 30 2008 NMZ018>021-026-301530- CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY- 717 AM MDT SUN MAR 30 2008 ...PATCHY DENSE FOG OVER THE EASTERN PLAINS THIS MORNING... LOCAL VISIBILITIES WILL BE REDUCED TO NEAR ZERO AT TIMES IN PATCHY DENSE FOG. EXPECT DENSE FOG NEAR RIVERS AND STREAMS...VALLEYS AND DIPS...AND IN SHADED AREAS. EXPECT PATCHY DENSE FOG NEAR HIGHWAYS 60 AND 84...HIGHWAY 70...HIGHWAY 380...STATE ROAD 20...AND HIGHWAY 285. FOG WILL LIFT WITH IMPROVING VISIBILITIES BY LATE MORNING. DRIVERS SHOULD SLOW DOWN NEAR FOG BANKS...AND USE LOW BEAM HEADLIGHTS IN FOGGY CONDITIONS. LEAVE A FEW EXTRA MINUTES TO REACH YOUR DESTINATION SAFELY THIS MORNING. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:23 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.